# SDR VNAA0606019

- Difficulty date: June 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 5,362 hours, 5,399 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED -FLAPS FAIL- MESSAGE FROM 20 DEGREES - 30 DEGREES.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
